On the theory of periodic semigroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1974), pp. 205-215
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_5_a26,
author = {L. N. Shevrin},
title = {On the theory of periodic semigroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {205--215},
year = {1974},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_5_a26/}
}
L. N. Shevrin. On the theory of periodic semigroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1974), pp. 205-215. http://geodesic.mathdoc.fr/item/IVM_1974_5_a26/